# SDR SWAA2017102417358

- Difficulty date: October 8, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 68,907 hours, 41,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 148A2433
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD APU FUEL LINE PLATE CORRODED AT BS 1088, LBL 45.  R&R PLATE IAW SRM AND DWG.
